{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,9,17]],"date-time":"2026-09-17T22:39:28Z","timestamp":1789684768289,"version":"4.0.1"},"reference-count":5,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"5","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Indian Dermatol Online J"],"published-print":{"date-parts":[[2017]]},"DOI":"10.4103\/idoj.idoj_333_16","type":"journal-article","created":{"date-parts":[[2018,2,2]],"date-time":"2018-02-02T06:51:21Z","timestamp":1517554281000},"page":"350","source":"Crossref","is-referenced-by-count":16,"title":["Nicolau syndrome following intramatricial triamcinolone injection for nail lichen planus"],"prefix":"10.4103","volume":"8","author":[{"given":"Chander","family":"Grover","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Geetali","family":"Kharghoria","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Deepashree","family":"Daulatabad","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"SambitN","family":"Bhattacharya","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","reference":[{"key":"key-10.4103\/2229-5178.214717-1","first-page":"429","volume-title":"Nicolau's syndrome following diclofenac administration: A report of two cases","author":"Murthy","year":"2007","journal-title":"Ind J Dermatol Venereol Leprol"},{"key":"key-10.4103\/2229-5178.214717-2","first-page":"927","volume-title":"A case of embolia cutismedicamentosa","author":"Lee","year":"2003","journal-title":"J Dermatol"},{"key":"key-10.4103\/2229-5178.214717-3","doi-asserted-by":"crossref","unstructured":"Ezzedine K, Vadoud-Seyedi J, Heenen M. Nicolau syndrome following diclofenacadministration. Br J Dermatol 2003;150:385-7,","DOI":"10.1111\/j.1365-2133.2004.05808.x"},{"key":"key-10.4103\/2229-5178.214717-4","first-page":"197","volume-title":"Embolia cutis medicamentosa","author":"Kohler","year":"1997","journal-title":"Int J Dermatol"},{"key":"key-10.4103\/2229-5178.214717-5","first-page":"92","volume-title":"Nicolau syndrome: An iatrogenic cutaneous necrosis","author":"Nischal","year":"2009","journal-title":"J Cutan Aesth Surg"}],"container-title":["Indian Dermatology Online Journal"],"original-title":[],"language":"en","deposited":{"date-parts":[[2026,8,14]],"date-time":"2026-08-14T13:37:38Z","timestamp":1786714658000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/10.4103\/idoj.IDOJ_333_16"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2017]]},"references-count":5,"journal-issue":{"issue":"5","published-print":{"date-parts":[[2017]]}},"alternative-id":["214717"],"URL":"https:\/\/doi.org\/10.4103\/idoj.idoj_333_16","relation":{},"ISSN":["2229-5178"],"issn-type":[{"value":"2229-5178","type":"print"}],"subject":[],"published":{"date-parts":[[2017]]}}}